# SDR CA150309009

- Difficulty date: March 8, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 38,118 hours
- Engine: Ge CFM567B24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26123012
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI CREW REPORTED NR 2 TIRE SIDEWALL BLEW OUT.  BOTH  NR 1 AND NR 2 TIRES WERE REPLACED IN IAW AMM 32-45-11.  NO DAMAGE OCCURED TO ACFT.
